# SDR SWAA2022021468431

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,798 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L /H TRANSITION ANGLE HAS CORROSION AROUND FASTNER HOLES FROM STA.500 TO STA.580 / FABRICATED; REMOVED; AND REPLACED TRANSITION ANGLE PER SRM 53-00-53-2R-5 REPAIR 5 AND SRM 51-40-02. SEE WIPS AND SUBTASKS FOR ALL WORK ACCOMPLISHED
